# SDR A6WA202306308633

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 40,233 hours, 38,935 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1315
- Condition: Unknown
- Location: Flap Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION CLIMBING THROUGH 20,000FT. FLAPS INDICATE 0 DEGREES.  AIRCRAFT REMOVED FROM SERVICE.  R & R FECU IAW AMM 27-51-05 OPS CHECK GOOD AT THIS TIME.
